Jump to content
CrazyBoards.org

Recommended Posts

Hey, new to the forum.  Lurked for about a week since I had a psychotic episode two weeks ago.  I thought that tv/music/movies were talking to me and sending messages, thought everything was a sign or message communicated to me, and thought people could hear my thoughts.  Also, everything felt like a battle between good and evil forces and it felt like I was being punished for having knowlege I wasn't supposed to have.  I've been diagnosed with Psychosis NOS and put on 1mg ripserdal.  It seems to have lessened the dial on the delusions but they are still in the background and can come on strong sometimes.  Should I ask to up the dosage on the risperidone and see if it becomes more effective?  It's only been about 10 days on the risperidone, is that enough time for it to start working?  Thanks and look forward to being a part of the community 

Link to comment
Share on other sites

Hey, I'm sorry your meds don't seem to be helping as much as you'd like right now. Meds generally take a few weeks to start working, so you're getting there. Definitely tell your doctor/psychiatrist that the delusions are still strong sometimes and call them if you feel you can't handle it. 1 mg of risperidone is a pretty small dose, so you have lots of room to move up if necessary. If I were you, I'd just call my pdoc anyway if I still felt delusional, just to keep them updated. 

 

We are here to talk too though. :) We are a supportive bunch! 

 

And welcome to CB! 

Link to comment
Share on other sites

Welcome to cb!

I share some of your thoughts. I've felt like I know more than I should but the meds took away that feeling. I also thought that people could hear my thoughts. I don't have that feeling too much anymore.

I agree with para that 1mg of risperdal is a tiny dose. But you should give it some more time. Ask your pdoc about what to do though. You may or may not need an increase.

Good luck!!! I hope you feel even better soon!

Link to comment
Share on other sites

Welcome to CB!

 

 

I thought that tv/music/movies were talking to me and sending messages, thought everything was a sign or message communicated to me, and thought people could hear my thoughts.  Also, everything felt like a battle between good and evil forces and it felt like I was being punished for having knowlege I wasn't supposed to have.

Me too.  Over time though medication lessened these for me.

 

I agree with letting the medication be in your system longer before asking for an increase.  Sometimes it can take 6-8 weeks for a medication to work.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...